# SDR AALA202003049032

- Difficulty date: February 14, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 22,449 hours, 9,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347576520800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO DOOR CUT OUT LOWER SILL BETWEEN FR 61 AND FR 62 AT S38R. REPAIRED SILL PER SRM A321 53-41-49-300-003.
